# SDR REXA2012033000451

- Difficulty date: March 30, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N8930E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7930
- Aircraft time: 18,187 hours, 15,616 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Sys
- Condition: Out Of Limits
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON SYSTEM NR 1 BACKLASH CHECK, OUT OF LIMITS.  REMOVED AND REPLACED LEFT AILERON SYSTEM NR 1 PCO LINK IAW AMM 27-14-15,  OPS CHECKED GOOD.
